# SDR FDEA201010224145

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N300025
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD LT BOTTOM CORNER SIDE AND EDGE HAS CHAFED MARK, NAC   STA 201.02. MACHINED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER IAW EA F5450-142253, AND TRAVLERS T10/852834, T10/852833.  MAJOR REPAIR.
